MAUDE Adverse Event Report: SYNTHES GMBH INTER-LOCK SCREWDRIVER T25/3.5 HEX/224

SYNTHES GMBH INTER-LOCK SCREWDRIVER T25/3.5 HEX/224
Model Number 03.010.473
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022 several instruments were broken.No patient involvement was reported.No additional information was reported.This report is for one (1) inter-lock screwdriver t25/3.5 hex/224.This is report 3 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Initial reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: d9, e1 h3, h4, h6: part 03.010.473, lot l697089: manufacturing site: (b)(6).Release to warehouse date: (b)(6) 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: a service and repair evaluation was completed: the customer reported that 03.010.473, inter-lock screwdriver t25/3.5 hex/224 was broken.The repair technician reported that the tip of the driver is bent, device failed to operate smoothly and cosmetic test was failed.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is damaged component.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5 HEX/224
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15619782
Report Number8030965-2022-08289
Device Sequence Number6461045
Product Code HXX
UDI-Device Identifier10886982068941
UDI-Public(01)10886982068941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.473
Device Catalogue Number03.010.473
Device Lot NumberL697089
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM FLEXIBLE SHAFT.; 5.0MM FLEXIBLE SHAFT.; CANNULATED 4.0MM HEXAGONAL SCREWDRIVER.; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS.; INSERTER FOR TI ELASTIC NAILS.; SD SCRDRIVER SFT SD6/SELF-RETAINING/2.0.; TORQUE LIMITER 0.8NM W/AO/ASIF-QC.
Patient SexUnknown